Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Heart palpitations due to alcohol and caffeine intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   hellow
Doctor :   Hi
Doctor :   I am Dr.
User :   hi
User :   hi
Doctor :   Please go ahead wit query
User :   okay i have a question about my heart. it seems for the past 3 days I've been having heart palpations off and on more frequently in the evening.
Doctor :   plz waitt
User :   im not sure how or what could be causing this i do not have health insurance so im screwed just hoping its because i've been drinking nothing but caffeine for the last 2 months
Doctor :   ok
Doctor :   How old are you?
Doctor :   Do u have any medical problems?
Doctor :   Are you taking any medicines?
User :   i am 22, Male
User :   no meds no known health problems
Doctor :   I think these palpitations are coming from alcohol and caffeine intake
Doctor :   but at the same time I want to do some tests
User :   i don't drink! so it couldn't be alcohol
User :   ok well what type of test ?
Doctor :   Do the TSH , rule out thyroid disease
Doctor :   Also do CBC rule out anemia
User :   how am i supposed to do those ?
Doctor :   Also get theEKG
Doctor :   24 hr holtermonitoring
Doctor :   which detects your heart beats for 24 hrs
Doctor :   it looks for any abnormal heart beats
Doctor :   Please consult the physician and request these tests
Doctor :   These are the basic tests for any palpitations
Doctor :   I can just advice you how to go about your symptom
Doctor :   Are you with me?
Doctor :   I have to close the window as you are not responding.
Doctor :   Please chat with our doctors
24/7 for medical queries.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor